# SDR SWAA2020012740733

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 68,260 hours, 40,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   R & R THE RT AFT POWER SUPPLY IAW AMM 33-51-06,  OPS CHECKED NORMAL.
